Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for stomach bloating

Since last spring, I ve been experiencing some very, weird symptoms sometimes to the pont where I cannot function. Last spring I started experiencing stomach bloating, weakness, dizziness, muscle spasms, severe depression, anxiety, etc. I had tons of blood tests, was seen by a gastroenterologist and an endocrinologist, and a dermatologist with no answers. I ve been keeping a log of my symptoms and I ve seen a pattern here. For a long time, I was taking progesterone cream to regulate my cycle. A saliva hormone test revealed estrogen dominance and weak ovulatory cycles. This was done at age 24. I had to take the drug Clomid to get pregnant which was age 28. Delivered at age 29. I saw the endocrinologist in Feb of 2011. Hormone testing results came back normal. She told me to get off all supplements including progesterone cream and get retested in 3 months. It s been 3 months now and symptoms seem to come and go around my period. And off the progesterone cream, my cycle length seems to get longer. Current cycle length is 50 some days. Got period this Thursday and symptoms started Sunday before that Thursday. They include headaches, fatigue, muscle weakness, eye twitching and burning, numbness/tingling in arms/legs, etc, nausea, intense depressiona nd anxiety, diarrhea and constipation, and the most troubling symptom is burning, stinging, itchy skin. Where the burning and stinging occurs I get white spots in those areas. The white spots don t go away, I just get more the next cycle when the burning and stinging occur again. This is now noticeably connected to my period. When I was on the progesterone cream, it happened all month long. When i got off the progesterone cream it happens around my period. I m currently waiting to see if the symptoms disappear when my period ends, which by the way is only light brown or red discharge when i wipe after using the toilet. Have a history of having a D&C and hydrothermablation done 3 years ago. Been 5 years since giving birth to my daughter. Do you think this could be autoimmune progesterone dermatitis? Should I see an immunologist?
Thu, 29 Nov 2018
Report Abuse
General Surgeon 's  Response
Hello,

Related to intestine flora disturbances with digestive upset due to alterations in the enzymes and stomach juices.

Salient features to be kept in mind here
- consume more liquids in sessions
- keep the stomach empty of 25% satiety value
- take frequent small meals
- avoid all spices and dairy fat stuff
- keep blood sugar, cholesterol under control
- get prescription of PPI as omeprazole with gut motility molecule as itopride or others as per the physician evaluation
- avoid smoking, alcohol if consuming.

Take time to discuss with your doc regarding the need for further evaluative guidelines.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel,
General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Autoimmune progesterone dermatitis


Suggest treatment for stomach bloating

Hello, Related to intestine flora disturbances with digestive upset due to alterations in the enzymes and stomach juices. Salient features to be kept in mind here - consume more liquids in sessions - keep the stomach empty of 25% satiety value - take frequent small meals - avoid all spices and dairy fat stuff - keep blood sugar, cholesterol under control - get prescription of PPI as omeprazole with gut motility molecule as itopride or others as per the physician evaluation - avoid smoking, alcohol if consuming. Take time to discuss with your doc regarding the need for further evaluative guidelines. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon